# SDR DALA2018021300869

- Difficulty date: February 13, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 27972
- Aircraft time: 81,752 hours, 37,444 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 661, L/P 3668630) "ENTRY DOORS" LIGHT ON OVERHEAD PANEL FAILED TO ILLUMINATE WHEN ENTRY DOOR WAS OPEN. ALSO DID NOT GET "IN TIME". FOUND ICE AND DEBRIS IN DOOR 1 RIGHT SENSOR, REMOVED ICE END DEBRIS.
